Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 72, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 24, 2015, 3:56 PM CDT for Baldwin County, Alabama; Escambia County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2015, 3:56 PM CDT (20:56 UTC)
- Expired
- Jun 24, 2015, 4:40 PM CDT
- In force
- 44 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 45 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1001 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
646
WUUS54 KMOB 242056
SVRMOB
ALC003-FLC033-242200-
/O.NEW.KMOB.SV.W.0072.150624T2056Z-150624T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
356 PM CDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BALDWIN COUNTY IN SOUTHWESTERN ALABAMA...
NORTHWESTERN ESCAMBIA COUNTY IN NORTHWESTERN FLORIDA...
* UNTIL 500 PM CDT
* AT 355 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 8 MILES EAST
OF BAY MINETTE...AND MOVING SOUTHWEST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
BAY MINETTE... ROBERTSDALE... LOXLEY...
I65 AND AL 287... I65 AND AL 225... I65 AND AL 59...
STAPLETON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3054 8773 3086 8790 3088 8789 3087 8790
3093 8794 3092 8791 3095 8790 3095 8787
3099 8787 3099 8789 3101 8790 3102 8772
3089 8751
TIME...MOT...LOC 2055Z 039DEG 15KT 3088 8763
$$1 follow-up statement
489
WWUS54 KMOB 242140
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
440 PM CDT WED JUN 24 2015
ALC003-FLC033-242149-
/O.CAN.KMOB.SV.W.0072.000000T0000Z-150624T2200Z/
BALDWIN AL-ESCAMBIA FL-
440 PM CDT WED JUN 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BALDWIN AND
NORTHWESTERN ESCAMBIA COUNTIES HAS BEEN CANCELLED...
AT 439 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR CENTRAL
BALDWIN AND NORTHWESTERN ESCAMBIA COUNTIES HAS WEAKENED BELOW SEVERE
LIMITS THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3054 8773 3086 8790 3088 8789 3087 8790
3093 8794 3092 8791 3095 8790 3095 8787
3099 8787 3099 8789 3101 8790 3102 8772
3089 8751
TIME...MOT...LOC 2138Z 039DEG 15KT 3073 8777
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:12 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 24, 1:12 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 112 PM CDT WED JUN 24 2015 .AVIATION UPDATE 1800Z TAF CYCLE. VFR CONDITIONS EXPECTED TO PREVAIL THROUGH OUT THE AFTERNOON EXCEPT IN AND AROUND TSTMS. ISOLATED TSTMS ARE EXPECTED TO DEVELOP OVER THE COASTAL AREAS WITH SCATTERED COVERAGE EXPECTED INLAND BY MID AFTERNOON. GENERALLY VFR WILL PREVAIL OVERNIGHT HOWEVER AREAS OF FOG SHOULD DEVELOP OVERNIGHT WITH LOCALIZED DENSE FOG POSSIBLE NEAR SUNRISE. FOG WILL LIKELY ONLY CREATE MVFR CONDITIONS AT MOST LOCATIONS. /08 JW && .PREV DISCUSSION... /ISSUED 1107 AM CDT WED JUN 24 2015/ UPDATE...STRATIFORM RAIN SHIELD HAS FOR THE MOST PART DISSIPATED SO HAVE REDUCED POPS ALONG THE COAST. CONVECTION STARTING TO DEVELOP A LITTLE SOONER SO HAVE INCLUDED ISOLATED TSTMS FOR THE REMAINDER OF THE MORNING BECOMING SCATTERED BY AFTERNOON. RISK OF SEVERE TSTMS THIS AFTERNOON IS LESS THEN WHAT WE HAD YESTERDAY AS THIS AFTERNOON'S WET MICROBURST RISK FALLS INTO THE MODERATE CATEGORY VICE HIGH. WBZ SHOULD FALL BETWEEN 12OOO' AND 13000' THROUGH THE AFTERNOON LIMITING THE RISK FOR SEVERE SIZE HAIL. ML CAPES WILL ALSO BE SIGNIFICANTLY LESS...GENERALLY BETWEEN 1500 AND 2500 J/KG. STORMS SHOULD PRODUCE HEAVY RAINFALLS SO HAVE TO KEEP A CLOSE EYE ON SPOTS THAT RECEIVED LARGE AMOUNTS OVERNIGHT. CANNOT ENTIRELY RULE OUT THE POSSIBILITY OF ISOLATED SEVERE TSTMS THIS AFTERNOON BUT THE POTENTIAL IS LESS THEN WHAT WE'VE HAD THE PAST COUPLE OF DAYS. /08 JW THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE. PREV DISCUSSION... /ISSUED 957 AM CDT WED JUN 24 2015/ UPDATE...UPDATED FORECAST PACKAGE TO LOWER POPS THIS MORNING AND TAKE OUT TSTMS UNTIL THIS AFTERNOON. ALSO LOWERED MAXIMUM TEMPERATURES AND HEAT INDICES. DEEPER CONVECTION HAS MOVED WELL OFFSHORE WITH AN EXTENSIVE STRATIFORM RAIN SHIELD OVER THE MARINE ZONES AND OUR SOUTHERN COUNTIES. SHIELD IS DISSIPATING AND MOVING SOUTHWARD AND SHOULD VANISH IN THE NEXT COUPLE HOURS. HOWEVER...AFTERNOON SURFACE HEATING AND OVERLYING INSTABILITY WILL ALLOW CONVECTION TO FIRE UP DURING THE EARLY AFTERNOON ALONG THE WEAK SURFACE TROUGH LYING ACROSS SOUTHWEST ALABAMA. AN EXTENSIVE OVERNIGHT RAINFALL AND LINGERING MID TO UPPER LEVEL CLOUD SHIELD WILL KEEP TEMPERATURES A LITTLE COOLER THEN ORIGINALLY ANTICIPATED. HEAT INDICES NEAR THE COAST EXPECTED TO CLIMB TO NEAR 100 BUT TOP OUT AROUND 105 DEGREES OVER SOUTHEAST MISSISSIPPI AND OUR NORTHERN ALABAMA COUNTIES WHERE LESS RAIN FELL. /08 PREV DISCUSSION... /ISSUED 720 AM CDT WED JUN 24 2015/ UPDATE...SOUTHEAST FLANK OF A MID LEVEL RIDGE HAS PROVED TO BE VERY ACTIVE OVERNIGHT WITH REGARD TO CONVECTION WITH THE MAIN ZONE FOR ORGANIZED SHOWERS/STORMS ALONG AND EAST OF THE I-65 CORRIDOR. MID LEVEL IMPULSES MOVING SOUTHWEST ACROSS THE GULF COAST...WHERE DEEP MOISTURE RESIDES HAS BEEN MORE THAN SUFFICIENT IN PROVIDING FOR AN ACTIVE RADAR SCOPE. RAINS CONTINUE TO BE ONGOING AND WITH LATEST RADAR TRENDS...HEALTHY STORM TOTAL RAINS SINCE MIDNIGHT AND MORE CLOUD COVER...THIS LEADS FORECASTERS TO UNDERCUT DAYTIME HIGHS BY A CATEGORY OVER THE EASTERN ZONES. HAVE ALSO MADE AN UPWARD ADJUSTMENT TO RAINFALL PROBABILITIES FOR THIS MORNING. DUAL POL RADAR STORM TOTAL PRECIPITATION PRODUCTS SHOW POCKETS ALONG THE INTERSTATE...WHERE SOME 3 TO 6 INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT. WITH THE RAINS OCCURRING OVER SEVERAL HOURS...INSTEAD OF ALL AT ONCE...HAVE NOT HAD REPORTS OF FLOODING THUS FAR. BUT THE GROUND IS PRIMED AND ANY ADDITIONAL ORGANIZED STORMS MOVING OVER THESE AREAS WILL BRING AN INCREASE IN RUNOFF POTENTIAL AND LOCALIZED FLOODING POTENTIAL TODAY. /10 AVIATION... 24.12Z TAF ISSUANCE...WAVES OF SHRA/TSRA WILL BE TRACKING GENERALLY SOUTHWEST AT AROUND 15 KNOTS. LOWEST CIG BASES AT MVFR CATEGORIES. WITH THE PASSAGE TSRA...MAY SEE A REDUCTION IN VSBY TO BELOW 1SM IN +RA AT TIMES. OTHERWISE...VSBY AT VFR CATEGORIES. AWAY FROM STORMS...A LIGHT SOUTHEAST TO SOUTHWEST FLOW LESS THAN 10 KNOTS EXPECTED TODAY. /10 PREV DISCUSSION... /ISSUED 534 AM CDT WED JUN 24 2015/ SHORT TERM [TODAY AND TONIGHT]...ON THE WEATHER MAPS THIS MORNING...MID LEVEL RIDGE AXIS WAS POSITIONED FROM THE DESERT SOUTHWEST...NOSING EASTWARD INTO NORTHWEST GEORGIA. NORTH OF THE RIDGE AXIS...A FRONTAL BOUNDARY WAS DRAPED FROM THE CENTRAL PLAINS TO ACROSS THE VIRGINIAS. THE FRONT HAS BEEN THE SOURCE REGION FOR A CONVECTIVE COMPLEX THAT HAS PUSHED SOUTHWARD ACROSS TENNESSEE INTO NORTHERN ALABAMA/MISSISSIPPI. SATELLITE SHOWS CLOUD TOP WARMING/WEAKENING OF STORMS WITH THIS FEATURE. HOWEVER...IT HAS BEEN AN ACTIVE EARLY MORNING AS THE WEAKER PORTION ON THE EASTERN EDGE OF THE MID LEVEL RIDGE SEES MID LEVEL IMPULSES TRACKING FROM NORTHEAST TO SOUTHWEST. LIFT ASSOCIATED WITH THIS FEATURE...WHEN COMBINED WITH PERSISTENT DEEP MOISTURE HAS RESULTED IN SCATTERED TO NUMEROUS SHOWERS/STORMS TO BREAK OUT SINCE MIDNIGHT...MAINLY ALONG AND EAST OF THE I-65 CORRIDOR. RADAR ALSO INDICATES ISOLATED STORMS DEVELOPING ALONG THE GULF COAST. SOME OF THE STORMS HAVE BEEN QUITE STRONG AND EFFICIENT IN PRODUCING FREQUENT LIGHTNING. STORMS TODAY LOOK TO TRACK TO THE SOUTH SOUTHWEST AT AROUND 10 MPH. FOR TODAY...A TOUGH CALL ON TEMPERATURES AS WILL BE DEALING WITH MORNING STORMS...LEFT-OVER OUTFLOW BOUNDARIES AND CLOUD COVER. FOR NOW WILL KEEP FORECAST HIGHS IN THE MID/UPPER 90S MOST AREAS. THESE OF COURSE COULD BE A CATEGORY LOWER DEPENDING ON HOW CLOUD COVER EVOLVES AND MORNING RAINS. IF FORECAST HIGHS REMAIN MOSTLY UNCHANGED...HEAT INDEX VALUES LIFT TO A RANGE FROM 103 TO 107 WITH A FEW OF THE NORMALLY HOTTER AREAS POSSIBLY SEEING 108 OR HIGHER. OLD OUTFLOW BOUNDARIES WILL SERVE AS A FOCUS TO RE-INITIATE STORMS THROUGH THE COURSE OF THE DAY IN THE PRESENCE OF HIGH DEEP LAYER MOISTURE CONTENT AIR AND INSTABILITY. STORMS WILL BE STRONG AT TIMES...BEING FREQUENT LIGHTNING...HEAVY RAIN AND STRONG GUSTY WIND PRODUCERS. A FEW STORMS COULD BE LOCALLY SEVERE AS WELL. THIS AFTERNOON'S WET MICROBURST RISK IS HIGH. AN EAST TO WEST ZONE OF DEEP MOISTURE (PRECIPITABLE WATER VALUES 1.8 TO 2 INCHES) IS FORECAST TO BE ALIGNED FROM LOUISIANA TO SOUTHERN GEORGIA/NORTHERN FLORIDA TONIGHT ON THE SOUTHERN FLANK OF THE MID LEVEL RIDGE. SIMILAR TO THIS MORNING...MID LEVEL IMPULSES TRACKING SOUTHWEST TO WEST ACROSS THE LOCAL AREA BRINGS MODEST LIFT AND UPON INTERACTING WITH DEEP MOISTURE...FAVORS ISOLATED TO SCATTERED SHOWERS/STORM COVERAGE THROUGH THE NIGHT. OVERNIGHT LOWS ON THE MUGGY SIDE...RANGING FROM THE MID/UPPER 70S. /10 [THURSDAY AND FRIDAY]...RELIEF FROM THE HEAT AND HUMIDITY IS ON ITS WAY. THE RIDGE DRAPED ACROSS THE AREA CONTINUES TO WEAKEN AS WE PROGRESS LATE INTO THE WEEK. THIS WILL KEEP THE AREA QUITE ACTIVE WITH POPS IN THE 30 TO 50 PERCENT RANGE BY FRIDAY. A RIDGE WILL BUILD ACROSS THE WESTERN CONUS AND ACCOMPANYING TROUGH AMPLIFIES AND SLIDES ACROSS THE EASTERN CONUS LATE IN THE WEEK AND EARLY THIS WEEKEND. THE INCREASING CLOUD COVER AND POPS THAT ACCOMPANY THIS PATTERN CHANGE WILL WORK IN OUR FAVOR TEMPERATURE-WISE. DAYTIME TEMPERATURES ON THURSDAY WILL KICK OFF THE DOWNWARD TREND WITH MID 90S INLAND AND UPPER 80S ALONG THE COAST. LOW 90S EXPECTED AREA-WIDE ON FRIDAY. DEWPOINTS IN THE MID TO LOW 70S WILL CAUSE HEAT INDICES TO RISE TO 102-107 WEDNESDAY AFTERNOON...BARELY REACHING 100 BY FRIDAY. OVERNIGHT TEMPERATURES WILL CONTINUE TO MIRROR THE PAST FEW NIGHTS WITH LOW 70S INLAND AND UPPER 70S ALONG THE IMMEDIATE COASTLINE. UNFORTUNATELY THE HUMIDITY WILL STICK AROUND EACH NIGHT WITH DEWPOINTS ALSO IN THE 70S. 07/MB LONG TERM[SATURDAY THROUGH WEDNESDAY]...THE PATTERN AMPLIFIES EARLY IN THE WEEKEND WITH THE MODELS SUGGESTING A FRONT SWEEPING INTO THE REGION LATE SATURDAY INTO EARLY SUNDAY. THIS WILL KEEP RAIN CHANCES RELATIVELY HIGH ACROSS THE AREA THROUGH LATE SUNDAY. MODELS CONTINUE TO SUGGEST THE FRONT WEAKENS AND STALLS OUT LATE IN THE WEEKEND THROUGH EARLY NEXT WEEK. THIS STALLED BOUNDARY WILL FOCUS THE RAIN CHANCES ACROSS THE SOUTHERN HALF OF THE AREA AND COASTAL WATERS. RAIN CHANCES WILL DECREASE INTO EARLY NEXT WEEK ACROSS OUR NORTHERN ZONES AS DRIER AIR PUSHES INTO THE REGION BEHIND THE FRONTAL PASSAGE. HIGHS THIS WEEKEND WILL STRUGGLE TO REACH INTO THE UPPER 80S AREAWIDE ESPECIALLY ON SUNDAY. OVERNIGHT TEMPERATURES WILL REMAIN IN THE LOW 70S EACH NIGHT. THE NORTHERN HALF OF THE CWA MAY EVEN DIP INTO THE MID TO LOW 60S OVERNIGHT SUNDAY INTO MONDAY. 07/MB AVIATION...06Z ISSUANCE...CURRENTLY MONITORING THE MESOSCALE CONVECTIVE SYSTEM...MCS...OVER TENNESSEE AND BEGINNING TO ADVANCE INTO ALABAMA/MISSISSIPPI. BASED ON CURRENT MOVEMENT AND A SOMEWHAT DEFINED 850 MB THETA-E AXIS ORIENTED NORTH-SOUTH...EXPECT THE MCS TO CONTINUE ADVANCING SOUTHWARD OVERNIGHT. THE CONVECTION MAY VEER OFF INTO SOUTHERN MISSISSIPPI LATE TONIGHT INTO EARLY WEDNESDAY MORNING DEPENDING ON HOW THIS FEATURE INTERACTS WITH THE BROAD 850-MB THETA-E RIDGE WHICH ADD TO UNCERTAINTY FOR ASSESSING IMPACTS. HAVE OPTED TO EXPECT VCTS BY 10-13Z WITH WINDS BECOMING NORTHWEST NEAR 8-10 KNOTS AS AN ANTICIPATED OUTFLOW BOUNDARY MOVES THROUGH. A SEA BREEZE IS ANTICIPATED TO DEVELOP NEAR 18-19Z WITH WINDS BECOMING SOUTHWEST. WILL HAVE VCTS CONTINUING UNTIL 01Z. /10 MARINE...A WEAK SURFACE RIDGE OF HIGH PRESSURE IS FORECAST TO REMAIN POSITIONED OVER THE SOUTHWEST ATLANTIC...EXTENDING WESTWARD INTO THE CENTRAL GULF. A LIGHT TO AT TIMES MODERATE WEST TO SOUTHWEST WIND PATTERN HOLDS. WINDS...WAVES AND SEAS LOCALLY HIGHER IN AND NEAR STORMS. ALSO...MARINERS SHOULD BE AWARE...THAT STRONGER MARINE STORMS WILL CONTAIN FREQUENT LIGHTNING ACTIVITY AS WELL. SEAS BUILD DURING THE LATER HALF OF THE PERIOD DUE TO A PERSISTENT MODERATE WEST TO SOUTHWEST FETCH IN RESPONSE TO THE SOUTHEASTWARD ADVANCE OF A FRONT ACROSS THE DEEP SOUTH. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 90 77 92 75 90 / 50 30 30 20 40 PENSACOLA 90 78 90 77 89 / 40 30 30 30 40 DESTIN 89 79 90 79 88 / 40 30 30 30 40 EVERGREEN 91 75 94 75 90 / 50 30 40 30 50 WAYNESBORO 96 76 95 74 92 / 40 30 20 30 50 CAMDEN 92 75 96 74 90 / 50 30 30 30 50 CRESTVIEW 90 76 93 74 91 / 50 30 50 30 50 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 24, 11:32 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1132 AM CDT WED JUN 24 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-251645- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 1132 AM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND A FEW OF THESE STORMS COULD BE STRONG AT TIMES. HOWEVER... WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON THROUGH SATURDAY. ISOLATED THUNDERSTORMS COULD BECOME SEVERE BUT WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME,, SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY NIGHT IN ADVANCE OF A COLD FRONT. ORGANIZED SEVERE STORMS ARE NOT ANTICIPATED. HOWEVER AN ISOLATED SEVERE STORM OR TWO CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-251645- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1132 AM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A MODERATE TO STRONG SOUTHWEST TO WEST FETCH WILL DEVELOP FRIDAY NIGHT AND PERSIST THROUGH SATURDAY NIGHT REACHING CAUTIONARY LEVELS FOR SMALL CRAFT.
In the hours before
Special weather statement, Jun 24, 1:24 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
124 PM CDT WED JUN 24 2015
MSZ067-075-241930-
PERRY MS-WAYNE MS-
124 PM CDT WED JUN 24 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE AND NORTHERN
PERRY COUNTIES UNTIL 230 PM CDT...
AT 122 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OVETT...OR
NEAR RICHTON...MOVING SOUTHWEST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
RICHTON... NEW AUGUSTA...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3144 8914 3143 8894 3152 8894 3147 8882
3117 8898 3127 8915
TIME...MOT...LOC 1822Z 035DEG 12KT 3142 8899Special weather statement, Jun 24, 1:36 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 136 PM CDT WED JUN 24 2015 MSZ067-075-076-241915- PERRY MS-WAYNE MS-GREENE MS- 136 PM CDT WED JUN 24 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GREENE...SOUTHERN WAYNE AND NORTHEASTERN PERRY COUNTIES UNTIL 215 PM CDT... AT 135 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF CLARA...OR 14 MILES SOUTHWEST OF WAYNESBORO...MOVING SOUTHWEST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... RICHTON... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. LAT...LON 3156 8878 3150 8861 3117 8859 3126 8907 TIME...MOT...LOC 1835Z 035DEG 12KT 3149 8876
Special weather statement, Jun 24, 2:16 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
216 PM CDT WED JUN 24 2015
MSZ075-076-242000-
PERRY MS-GREENE MS-
216 PM CDT WED JUN 24 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE AND SOUTHERN
PERRY COUNTIES UNTIL 300 PM CDT...
AT 216 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
MCLAIN...OR 12 MILES SOUTHEAST OF RICHTON...MOVING SOUTHWEST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
BEAUMONT... MCLAIN...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3134 8880 3124 8863 3100 8879 3100 8884
3092 8883 3091 8884 3107 8910
TIME...MOT...LOC 1916Z 035DEG 12KT 3123 8878Special weather statement, Jun 24, 2:32 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
232 PM CDT WED JUN 24 2015
MSZ075-078-079-242015-
GEORGE MS-STONE MS-PERRY MS-
232 PM CDT WED JUN 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN GEORGE...
NORTHERN STONE AND SOUTHERN PERRY COUNTIES UNTIL 315 PM CDT...
AT 230 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES SOUTHWEST OF MCLAIN TO 6 MILES NORTHWEST
OF PURVIS...AND MOVING SOUTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
WIGGINS...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3091 8914 3111 8915 3100 8884 3074 8885
3073 8889 3089 8933 3091 8934
TIME...MOT...LOC 1930Z 020DEG 16KT 3100 8889 3122 8947Special weather statement, Jun 24, 3:01 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
301 PM CDT WED JUN 24 2015
ALZ059-FLZ201-242045-
ESCAMBIA AL-ESCAMBIA INLAND FL-
301 PM CDT WED JUN 24 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ESCAMBIA AND
NORTHWESTERN ESCAMBIA COUNTIES UNTIL 345 PM CDT...
AT 300 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ATMORE AND
WAS SLOWLY DRIFTING TO THE SOUTHWEST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
ATMORE...
CENTURY...
I65 AND CR 1...
POARCH CREEK RESERVATION...
I65 AND AL 21...
THE PRIMARY THREATS FROM THIS STORM ARE DIME SIZED HAIL AND WIND
GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS
STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3092 8761 3096 8759 3100 8760 3100 8762
3115 8762 3116 8730 3096 8730 3091 8761
TIME...MOT...LOC 2000Z 053DEG 4KT 3103 8740Local storm report, Jun 24, 3:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
340 PM CDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG SSW WIGGINS 30.85N 89.14W
06/24/2015 STONE MS EMERGENCY MNGR
STONE COUNTY EMA REPORTS A TREE DOWN THAT KNOCKED OUT
POWER NEXT TO A RESIDENCE ON HIGHWAY 26 ON THE WEST SIDE
OF WIGGINS.
&&
CLThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:34 PM CDT | Special Marine Warning | MOB | 56 min | |
| Jun 23, 7:39 PM CDT | Special Weather Statement | MOB | Covington | 51 min |
| Jun 23, 10:53 PM CDT | Special Marine Warning | MOB | 97 min | |
| Jun 24, 1:37 AM CDT | Special Weather Statement | MOB | Conecuh | 53 min |
| Jun 24, 2:24 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 40 min |
| Jun 24, 2:44 AM CDT | Special Weather Statement | MOB | Escambia | 61 min |
| Jun 24, 3:32 AM CDT | Special Weather Statement | MOB | Mobile | 58 min |
| Jun 24, 3:35 AM CDT | Special Marine Warning | MOB | 85 min | |
| Jun 24, 6:09 AM CDT | Areal Flood Advisory | MOB | Butler, Conecuh, Covington | 3 hr |
| Jun 24, 6:20 AM CDT | Special Marine Warning | MOB | 55 min | |
| Jun 24, 3:01 PM CDT | Special Weather Statement | MOB | Escambia | 44 min |
| Jun 24, 4:26 PM CDT | Special Weather Statement | MOB | Baldwin | 64 min |
| Jun 24, 4:37 PM CDT | Special Weather Statement | MOB | Baldwin | 23 min |
| Jun 24, 4:45 PM CDT | Special Weather Statement | MOB | Mobile | 60 min |
| Jun 24, 5:20 PM CDT | Special Weather Statement | MOB | Mobile | 55 min |
| Jun 24, 5:54 PM CDT | Special Marine Warning | MOB | 51 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.